Discrete Dynamics in Nature and Society
Volume 6 (2001), Issue 3, Pages 181-189
On the statistical properties of ergodic economic systems
1Nanyang Business School, Nanyang Technological University, Nanyang Avenue, Singapore 639798, Singapore
2Department of Economics, University of Southern California, 3620 S. Vermont Avenue, Los Angeles 90089-0253, CA, USA
Received 7 July 2000
Copyright © 2001 Weihong Huang and Richard H. Day. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.